# SDR AALA20040179

- Difficulty date: January 5, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE RING TERMINALS AT RESISTOR R4-9 SHOWS SIGNS OF OVERHEATING.  REPLACED WIRE RING TERMINALS AT R4-9 RESISTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
